# SDR AALA202105079017

- Difficulty date: May 6, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 62,223 hours, 28,081 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348019320201
- Condition: Corroded
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LAVATORY VENT EXTERNAL CORROSION FOUND.  REPAIRED EXTERNAL SKIN PANEL AT LAVATORY VENT PER EA 327494.
